Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
121 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is dizziness a normal symptom of hep-c regime?

Hello, My husband is on the Hep C regime including the following: Telaprevir, Ribavirin and Interferon. He is also on other meds for BP, Diabetis and cholesterol. He is having some of the classis symtoms of the Hep C meds like dizzyness and low grade fever. His last BP reading was 90/58. Our dilemma is if this is considered all normal symptoms or abnormal go to ER? We called his Hep C team yesterday and left a message but seems everyone gone for holidays..YIKES!
Tue, 12 Nov 2019
Report Abuse
General & Family Physician 's  Response
Hi,

Yes, sometimes it is due to side effects of hepatitis-C medication if it persists, do consult a doctor for further evaluation.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Parkavi Gunasekaran, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Pyrazines


Is dizziness a normal symptom of hep-c regime?

Hi, Yes, sometimes it is due to side effects of hepatitis-C medication if it persists, do consult a doctor for further evaluation. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Parkavi Gunasekaran, General & Family Physician